Applications of Mathematics, ( ISI ), Volume (58), No (4), Year (2013-8) , Pages (439-471)

Title : ( Approximation of Stochastic Advection Diffusion Equations with Stochastic Alternating Direction Explicit Methods )

Authors: Ali Reza Soheili , Mahdieh Arezoomandan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The numerical solutions of stochastic partial differential equations of It^o type with time white noise process, using stable stochastic explicit finite difference methods will be con- sidered in this paper. Basically, Stochastic Alternating Direction Explicit (SADE) finite difference schemes for solving stochastic time dependent advection-diffusion and diffusion equation are represented and the main properties of these stochastic numerical methods, e.g. stability, consistency and convergence are analyzed. In particular, it is proved that when stable alternating direction explicit schemes for solving linear parabolic PDEs are developed to the stochastic case, they retain their unconditionally stability properties ap- plying to stochastic advection- diffusion and diffusion SPDEs. Numerically, unconditional stable SADE techniques are significant for approximating the solutions of the propose SPDEs because they do not impose any restrictions for refining the computational do- mains. The performance of the proposed methods is tested for stochastic diffusion and advection-diffusion problems, and the accuracy and efficiency of the numerical methods are demonstrated.

Keywords

, stochastic partial differential equations, finite difference methods, alternating direction methods, Saul\'yev method, Liu method, convergence, consistency,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1030880,
author = {Soheili, Ali Reza and Mahdieh Arezoomandan},
title = {Approximation of Stochastic Advection Diffusion Equations with Stochastic Alternating Direction Explicit Methods},
journal = {Applications of Mathematics},
year = {2013},
volume = {58},
number = {4},
month = {August},
issn = {0862-7940},
pages = {439--471},
numpages = {32},
keywords = {stochastic partial differential equations; finite difference methods; alternating direction methods; Saul\'yev method; Liu method; convergence; consistency; stability.},
}

[Download]

%0 Journal Article
%T Approximation of Stochastic Advection Diffusion Equations with Stochastic Alternating Direction Explicit Methods
%A Soheili, Ali Reza
%A Mahdieh Arezoomandan
%J Applications of Mathematics
%@ 0862-7940
%D 2013

[Download]